# SDR C2XA96IA272

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Frame
- Part number: S53672408202
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND FRAME NR 39 FLOOR BEAM TO HAVE CORROSION.  INSTALLED DOUBLER TO AFFECTED AREA.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
